# SDR DALA2019050602859

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 48,875 hours, 32,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND OF 0.375" IN DEPTH ON LH FRAME TAB UPPER RADIUS OF OVERWING FRAME, STA.Y= 962. (SM).SUMMARY OF NR 00091:FRAME ON STA Y=962 LT WAS REPLACE PER DWG SR90530027 REV. A AND SRM 51-30-05 VOL.II. (LP# 1061082)
